Patient : Hi im a 39 year old female and have been experiencing some really weird feelings these consist of feeling hot and clammy im off balance i have trouble sleeping (due to being hot) most of my aunties have gone through the change in there early to late 30s could this be happening to me i dont bleed due to having the depo-provera injection havent had a proper period for 18 years so i wouldnt know if i was on the change or not thanks sharron
Due to the family history of Early Menopause, an evaluation to rule out this possibility should be done after you finish with your Depo Provera injection.
Certainly your gynecologist would need to evaluate your hormone levels( FSH, LH, TSH and prolactin), after a few cycles off Depo Provera.
If you don’t have a proper menstruation after 6 months off Depo Provera plus symptoms of menopause, then the diagnosis can be confirmed and hormone replacement therapy might be started. I hope I cleared your doubt.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.